Chest pain, tingling all over, breathing difficulties
For the last 2-3 months i have been havign weird things happen to my body, it started with chest pains which would come on suddenly and i thought i was in big trouble, then it became hard to to a deep breath. I have now got the chest pain on and off, the breathing difficulties, tingling all over my body...mainly my upper back and arms, but it is all over at different times right down to my feet, i get a tingling.shooting pain sometimes on that roundish area (palm side) just below my thumb on my left hand, my chest generally feels heavy like someone is sitting on me and sometimes the right side of my head hurts and makes me feel light headed. I know this sounds like a crazy list of things thrown in together...thats the way it feels as well.
I used to smoke but I gave up as soon as this started, I have seen my GP so many times, went to the emergency room once and no one can find anything wrong, please help me because I am exhausted and still scared.
If it's really been established that it's not coronary artery disease and you've had stress tests and seen a cardiologist, it could be anxiety. Certainly the tingling, breathing trouble and chest pain sound like it. The important thing is to rule out anything serious by going to the ER (which you did) and then see your GP for counseling and/or pharmacotherapy.
THe tingling is normal if your breathing is abnormal. But I don't know what else is wrong. I suggest you go back to the ER and refuse to leave until they do a chest x-ray and check your O2 sats. Good luck x
Welcome to the MedHelp forum!
The chest pain should definitely be investigated immediately for angina by a 12 lead EKG and for pericarditis by an ECHO. It can also be due to severe anemia, pleurisy or even due to a clot in lungs. Unexplained aches and pains coming on and off could be due to fibromyalgia, chronic fatigue syndrome, rheumatoid arthritis, lupus, Crohn’s disease, H pylori infection, anemia, liver disorders, diabetes, hypothyroidism, Vit B12 or Vit D deficiency and due to calcium or magnesium deficiency. It can also be due to sleep related disorders.
Do discuss this with your doctor and get yourself examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.